NEWSWEEK: Trump's Hair Could Cause Penis Problems, Suicide

Newsweek is worried that President Donald Trump may kill himself or have irreversible erection problems because of his hair.

"TRUMP HEALTH EXAM: PRESIDENT STILL TAKING HAIR LOSS DRUG EVEN AFTER RESEARCH REVEALED IT CAUSES ERECTILE DYSFUNCTION AND DEPRESSION," reads the title of the hysterical article.

Newsweek's concern comes after it was revealed that the president still takes the hair-loss drug finasteride, which was first revealed by his then-physician Dr. Harold Bornstein last February.

Newsweek then cited two studies that suggest doom for men who take the widely prescribed hair loss drug. The first study said that "finasteride was linked to persistent erectile dysfunction" and that it could cause irreversible "debilitating sexual dysfunction."

The second study warned that use of the medication in men over the age of 66 was linked to "significantly increased" risk of "self-harm and major depression."

The article then delves into a brief scientific explanation of how the drug works before suggesting the president could be taking psychiatric medications that are being "prescribed in secret."

The embarrassing article's level of absurdity approaches that of MSNBC analyst Anand Giridharadas, who claimed at the beginning of the month that Trump's "profound sexual insecurity" is "literally threatening to annihilate the planet."

WATCH:

What's Your Reaction?